Lifting uniformly continuous maps with values in nuclear Fréchet spaces

Nguyen Van Khue

Annales Polonici Mathematici (1990)

  • Volume: 50, Issue: 3, page 291-297
  • ISSN: 0066-2216

How to cite

top

Nguyen Van Khue. "Lifting uniformly continuous maps with values in nuclear Fréchet spaces." Annales Polonici Mathematici 50.3 (1990): 291-297. <http://eudml.org/doc/263507>.

@article{NguyenVanKhue1990,
author = {Nguyen Van Khue},
journal = {Annales Polonici Mathematici},
keywords = {continuous linear map from a Fréchet space onto a nuclear Fréchet space; uniformly continuous map},
language = {eng},
number = {3},
pages = {291-297},
title = {Lifting uniformly continuous maps with values in nuclear Fréchet spaces},
url = {http://eudml.org/doc/263507},
volume = {50},
year = {1990},
}

TY - JOUR
AU - Nguyen Van Khue
TI - Lifting uniformly continuous maps with values in nuclear Fréchet spaces
JO - Annales Polonici Mathematici
PY - 1990
VL - 50
IS - 3
SP - 291
EP - 297
LA - eng
KW - continuous linear map from a Fréchet space onto a nuclear Fréchet space; uniformly continuous map
UR - http://eudml.org/doc/263507
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.